Record number :
751112
Title of article :
Boundary fluxes for nonlocal diffusion
Author/Authors :
Carmen Cortazar، نويسنده , , Manuel Elgueta، نويسنده , , and Julio D. Rossi ، نويسنده , , Noemi Wolanski، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2007
Pages :
31
From page :
360
To page :
390
Abstract :
We study a nonlocal diffusion operator in a bounded smooth domain prescribing the flux through the boundary. This problem may be seen as a generalization of the usual Neumann problem for the heat equation. First, we prove existence, uniqueness and a comparison principle. Next, we study the behavior of solutions for some prescribed boundary data including blowing up ones. Finally, we look at a nonlinear flux boundary condition.
Keywords :
Nonlocal diffusion , boundary value problems
Journal title :
JOURNAL OF DIFFERENTIAL EQUATIONS
Serial Year :
2007
Link To Document :
بازگشت